# SDR DALA2022052603654

- Difficulty date: November 3, 2021
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 66,707 hours, 21,951 cycles
- System (JASC): 5240 · Service Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 LEFT PACK BAY ACCESS PANEL HAS GOUGE 22 INCHES FROM TOP AND 6 INCHES FROM AFT END. CORRECTIVE ACTION: PERMANENT REPAIR WAS PERFORMED PER ER/A 595266-14 REV.ORIGINAL. (8356422)
